# SDR CA140908003

- Difficulty date: April 13, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Bellows
- Condition: Cracked
- Location: Fcu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) THE PILOT REPORTED THAT, WHILE FLYING, THE POWER LEVER WAS MOVED TO IDLE POSITION BUT THERE WAS NO CHANGE IN ENGINE POWER.  TORQUE STAYED BETWEEN 1250 AND 1400 LBS".  DURING THE ON GROUND TROUBLESHOOTING, THE FCU WAS SENT TO MFG FOR INVESTIGATION.  FOUND A CRACKED GOVERNING BELLOW.  THE INVESTIGATION IS ON-GOING TO DETERMINE THE CAUSE OF THE CRACK.  THE EVENT WAS REPORTED TO MFG.
